Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Positive near-approximants and some problems of Halmos


Author: Richard Bouldin
Journal: Bull. Amer. Math. Soc. 80 (1974), 313-316
MSC (1970): Primary 47A55; Secondary 46B99
MathSciNet review: 0331093
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A55, 46B99

Retrieve articles in all journals with MSC (1970): 47A55, 46B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13479-8